MathSciNet Relay Station
MathSciNet bibliographic data
MR2336316 14K30 (14C25 14F20)
Raskind, Wayne; Xarles, Xavier On $p$-adic intermediate Jacobians. Trans. Amer. Math. Soc. 359 (2007), no. 12, 6057–6077.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement